# SDR UALA2011020300588

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,806 hours, 6,553 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Misrouted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FEEDER CABLE MISROUTED IN AFT GALLEY LT FWD CORNER UNDER BLACK RUBBER MAT.  REROUTED FEEDER CABLE.
